# SDR DHL2003741547

- Difficulty date: March 20, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, C1 DOOR SKIN HAS MANY DENTS ALL ARE MARKED.  AREA FOUND TO BE OUT OF LIMITS IAW B-727 SRM 52-00-2.  CUT OUT DAMAGED AREA OF SKIN DIM 59 X 14.75 INCHES AND FABBED NEW SKIN FROM 2024-T3 .071 PO 9912398 (59 X 14.75 INCHES) AND 8 EACH SPLICE PLATES FROM 2024-T3 .080 PO 9912380 DIM 9.5 X 5 INCHES, 7 X 5 INCHES, 9 X 5 INCHES 11 X 5 INCHES, 5 X 5.5 INCHES, 9 X 5 INCHES, 7 X 2.5 INCHES IAW SRM 52-20-3 FIG 2.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 52-00-1 FIG 2.
